Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

August 3, 2015Pueblo County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 3, 2015, 9:26 PM MDT for Pueblo County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 9:26 PM MDT (03:26 UTC)
Expired
Aug 3, 2015, 10:15 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 30 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
2492 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WWUS85 KPUB 040326
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
926 PM MDT MON AUG 3 2015
 
COZ086-089-093-040415-
CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
926 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO...NORTHEASTERN
PUEBLO AND WESTERN CROWLEY COUNTIES UNTIL 1015 PM MDT...

AT 926 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
AVONDALE...OR 13 MILES EAST OF PUEBLO...MOVING SOUTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...FOWLER...BOONE...BLENDE...SALT CREEK...PUEBLO DEPOT AND
AVONDALE.

LAT...LON 3810 10480 3851 10429 3846 10375 3794 10412
TIME...MOT...LOC 0326Z 294DEG 39KT 3822 10437 

$$

HODANISH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:40 PM MDT, 6 hours 46 minutes earlier.

Area forecast discussion, Aug 3, 2:40 PM MDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
240 PM MDT MON AUG 3 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 238 PM MDT MON AUG 3 2015

AN UPR TROF WL CONTINUE WORKING ITS WAY NORTHEASTWARD OVR CO THRU
THIS EVENING...AND WL CONTINUE PRODUCING SHOWERS AND TSTMS DURING
THIS TIME OVR NRN AND ERN CO. SATELLITE IMAGES SHOW DRIER AIR
WORKING ITS WAY EASTWARD BEHIND THIS UPR TROF. OVR THE FORECAST
AREA...MUCH OF THE MORE WIDESPREAD AND HEAVIER PCPN ASSOCIATED
WITH THE UPR TROF WL LIKELY BE WORKING ITS WAY NORTH AND EAST OF
THE AREA BY LATE AFTERNOON OR EARLY EVENING...BUT THE HRRR IS
SHOWING ANOTHER ROUND OF CONVECTION MOVING EASTWARD OFF THE ERN
MTNS AFTER ABOUT 01Z.

WITH SUFFICIENT CAPE AND MARGINAL SHEAR...THERE IS THE POSSIBILITY
OF ONE OR TWO STORMS BECOMING SVR OR MARGINALLY SVR THRU EARLY THIS
EVENING OVR THE ERN PLAINS.  BY MIDNIGHT MUCH OF THE CONVECTION
SHOULD HAVE ENDED...ALTHOUGH SOME LINGERING ACTIVITY COULD CONTINUE
OVR THE FAR SERN PLAINS A BIT LONGER.

AN UPR RIDGE WL THEN BE BUILDING OVR THE AREA THRU TUE.  ALTHOUGH
THERE WL BE DRIER AIR OVR THE AREA ON TUE...THERE WL STILL BE ENOUGH
MSTR AROUND FOR SOME ISOLD MAINLY AFTERNOON SHOWERS AND
TSTMS...MAINLY OVR AND NR THE HYR TRRN.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 238 PM MDT MON AUG 3 2015

...MONSOON RETURNS FOR THE WEEKEND...

HIGH PRESSURE WILL BUILD STRONGLY FROM THE SOUTH FOR THE MID-WEEK
PERIOD...AS THE H5 CENTER SHIFTS OVER CENTRAL NM. A WEAK SHORTWAVE
WILL CROSS THROUGH WY WED NIGHT...BUT MOST OF THE IMPACT WILL BE
NORTH OF OUR CWA. THIS DISTURBANCE COULD SPARK SOME ISOLD TO CT
STORMS OVER THE MTS LATE WED...BUT OTHERWISE IT WILL BE DRY...AND
THE WEAK ZONAL FLOW WILL BRING THE UPPER 90S BACK TO MOST OF SE
CO...ALONG WITH 80S FOR THE HIGHER ELEVATIONS. THURSDAY LOOKS EVEN
MORE HOT AND DRY...WITH TEMPS POSSIBLY AROUND 100 DEGREES FOR THE
HOT SPOTS ALONG THE LOWER ARKANSAS VALLEY. ANOTHER WEAK DISTURBANCE
WILL MOVE THROUGH THE RIDGE LATE IN THE DAY...BUT TS COVERAGE SHOULD
BE ISOLD AT BEST.

FRIDAY WILL CONTINUE TO BE WARM AS THE UPPER HIGH SHIFTS BACK EWD
INTO TX...AND SW FLOW ESTABLISHES ITSELF OVER CO. THE MONSOONAL PLUME
WILL BEGIN WORKING ITS WAY BACK INTO WRN CO AS A TROUGH MOVES ASHORE
OVER NRN CA...AND THEN TRANSLATES NEWD INTO THE INTER-MOUNTAIN REGION
ON SATURDAY. EXPECT WIDESPREAD STORMS OVER THE MTS THROUGH SAT NIGHT
AS THE DEPARTING TROUGH STRENGTHENS MONSOONAL FLOW INTO SW CO. THE
ERN ZONES MAY NOT SEE AS MUCH WIDESPREAD PRECIP COVERAGE...BUT STILL
SHOULD SEE AT LEAST ISOLD-SCT AFTERNOON AND EVENING STORMS.

BEYOND SATURDAY...THE FORECAST BECOMES A BIT MORE UNCERTAIN. MODEL
CONSENSUS SUGGESTS THAT THE UPPER HIGH WILL GRADUALLY SHIFT BACK TO
THE WEST...BRINGING OUR AREA BACK TO A DRY AND HOT SUMMER PATTERN.
BUT HOW FAST THIS WILL OCCUR IS DEBATABLE. THE GFS RETURNS US TO THIS
DRY AND HOT PATTERN AS SOON AS SUNDAY...WHILE THE ECMWF HOLDS OFF
TIL LATER NEXT WEEK. THE ENSEMBLES MAKE IT CLEAR THAT THERE WILL BE
A TROUGH SOMEWHERE OVER THE PACNW...AND A RIDGE SOMEWHERE OVER THE
SOUTHERN PLAINS...BUT SUBTLE SHIFTS IN THE OVERALL PATTERN WILL
DETERMINE DAILY POPS AND TEMPS. SO...PERSISTENCE SEEMS TO BE THE
BEST BET AT THIS POINT...WITH NO SIGNIFICANT PRECIP AND TEMPS AT OR
SLIGHTLY ABOVE AVERAGE FOR THIS PERIOD. ROSE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 238 PM MDT MON AUG 3 2015

VFR CONDITIONS ARE GENERALLY EXPECTED AT THE TAF SITES TONIGHT AND
TUESDAY.  SHOWERS AND TSTMS WILL BE POSSIBLE THIS EVENING AT THE TAF
SITES AND THERE IS THE POTENTIAL FOR BRIEF MVFR CONDITIONS IN HEAVY
RAIN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...ROSE
AVIATION...28
Hazardous weather outlook, Aug 3, 11:00 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1100 AM MDT MON AUG 3 2015

COZ058>089-093>099-041700-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1100 AM MDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEATHER DISTURBANCE WILL INTERACT WITH MONSOON MOISTURE TO PRODUCE
SCATTERED THUNDERSTORMS OVER THE AREA TODAY. STORMS MAY LINGER
OVER THE EASTERN PLAINS UNTIL AROUND MIDNIGHT BEFORE DRIER AIR
MOVES IN FROM THE WEST.

THE PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND HEAVY RAIN
WHICH COULD CAUSE LOCALIZED FLASH FLOODING. HOWEVER...A FEW
STORMS ACROSS THE PLAINS COULD APPROACH SEVERE LIMITS...PRODUCING
1 INCH DIAMETER HAIL AND WIND GUSTS TO AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR TUESDAY THROUGH THURSDAY...DRIER AIR WILL MOVE INTO THE REGION
WITH THUNDERSTORMS MOSTLY LIMITED TO THE MOUNTAINS. THE MAIN THREATS
FROM STORMS WILL BE LIGHTNING AND GUSTY WINDS.

STARTING FRIDAY...A PLUME OF MONSOON MOISTURE WILL START MOVING INTO
THE REGION FROM THE SOUTH. THUNDERSTORM CHANCES WILL INCREASE OVER
THE WEEKEND...WITH SATURDAY BEING THE WETTEST DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN
COLORADO.

28/28

In the hours before

Special weather statement, Aug 3, 7:28 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
728 PM MDT MON AUG 3 2015

COZ081-082-084-085-040300-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PIKES PEAK ABOVE 11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
728 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHERN EL
PASO COUNTIES UNTIL 900 PM MDT...

AT 726 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG
THUNDERSTORM NEAR DIVIDE...OR 16 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE ACADEMY...
MANITOU SPRINGS...PALMER LAKE...CALHAN...GREEN MOUNTAIN FALLS...
RAMAH...PEYTON...CRYSTOLA...CASCADE...BLACK FOREST...PIKES PEAK...
SCHRIEVER AFB...CHIPITA PARK...CIMARRON HILLS...FALCON...RUSH AND
PETERSON AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3876 10405 3884 10520 3909 10534 3912 10533
      3913 10405
TIME...MOT...LOC 0126Z 269DEG 35KT 3894 10509
Local storm report, Aug 3, 7:49 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     HEAVY RAIN       4 SW BLACK FOREST       38.98N 104.76W
08/03/2015  M0.56 INCH       EL PASO            CO   TRAINED SPOTTER

&&

PP
Special weather statement, Aug 3, 8:01 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
801 PM MDT MON AUG 3 2015

COZ077>081-083-085-086-040245-
WET MOUNTAIN VALLEY BELOW 8500 FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-WET MOUNTAINS ABOVE 10000 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
801 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO
COUNTIES UNTIL 845 PM MDT...

AT 801 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CANON CITY...OR 35 MILES WEST OF PUEBLO...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...PENROSE...CANON CITY...MIDWAY AND WETMORE.

LAT...LON 3820 10555 3862 10503 3855 10468 3809 10517
TIME...MOT...LOC 0201Z 284DEG 20KT 3836 10525

HODANISH
Special weather statement, Aug 3, 8:44 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
844 PM MDT MON AUG 3 2015

COZ079-083-086-040330-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
844 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...EASTERN
CUSTER AND NORTHWESTERN PUEBLO COUNTIES UNTIL 930 PM MDT...

AT 843 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PUEBLO WEST...OR 9 MILES NORTHWEST OF PUEBLO...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...SALT CREEK...PUEBLO RESERVOIR...PUEBLO WEST...PINON AND
BEULAH.

LAT...LON 3810 10517 3851 10470 3851 10437 3802 10473
TIME...MOT...LOC 0243Z 280DEG 31KT 3834 10477

HODANISH
Local storm report, Aug 3, 9:11 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
911 PM MDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HEAVY RAIN       3 NNE PUEBLO RESERVOIR  38.30N 104.73W
08/03/2015  M0.50 INCH       PUEBLO             CO   TRAINED SPOTTER

            0.50 INCHES OF RAIN IN 5 MINUTES FROM 900 PM TO 905 PM
            MDT.

&&
Special weather statement, Aug 3, 9:26 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
926 PM MDT MON AUG 3 2015

COZ086-089-093-040415-
CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
926 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO...NORTHEASTERN
PUEBLO AND WESTERN CROWLEY COUNTIES UNTIL 1015 PM MDT...

AT 926 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
AVONDALE...OR 13 MILES EAST OF PUEBLO...MOVING SOUTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...FOWLER...BOONE...BLENDE...SALT CREEK...PUEBLO DEPOT AND
AVONDALE.

LAT...LON 3810 10480 3851 10429 3846 10375 3794 10412
TIME...MOT...LOC 0326Z 294DEG 39KT 3822 10437

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:59 PM MDTSpecial Weather StatementPUBFremont91 min
Aug 3, 7:10 PM MDTSpecial Weather StatementPUBLas Animas95 min
Aug 3, 7:13 PM MDTSpecial Weather StatementPUBLas Animas92 min
Aug 3, 7:28 PM MDTSpecial Weather StatementPUBEl Paso, Teller92 min
Aug 3, 7:48 PM MDTAreal Flood WarningPUBEl Paso, Teller3 hr
Aug 3, 8:01 PM MDTSpecial Weather StatementPUBFremont44 min
Aug 3, 8:44 PM MDTSpecial Weather StatementPUBPueblo46 min
Aug 3, 10:54 PM MDTSpecial Weather StatementPUBBent, Otero51 min
Aug 3, 11:03 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero57 min
Aug 4, 12:13 AM MDTSpecial Weather StatementPUBProwers47 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.